# SDR REXA2012052800800

- Difficulty date: May 28, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 21,193 hours, 18,663 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN AND GEAR DISAGREE WARNING MESSAGE ON GEAR RETRACTION.  CYCLED GEAR DOWN, ALL APPEARED LOCKED AND GREEN.  ALSO, HAD WOW INPUT CAUTION MESSAGE DURING ENTIRE EVENT.  REMOVED AND REPLACED NLG ASSEMBLY IAW AMM 32-21-01.
